# SDR 06FDEA1940

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 51,427 hours, 24,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING I/B FLAP UPPER SKIN HAS A CRACK NEAR O/B END.  CLEANED AREA IAW M/M 12-22-02-7, HFEC INSP PER NTM 51-00-00 CRACK FOUND 3 EA.  REMOVED T/E SECTION IAW SRM 51-31-01.  REMOVED DAMAGED AREA IAW SRM  57-10-00, FIG 85.  FAB DOUBLER AND FILLER MAT THICKNESS 2024 T3 040 BATCH 1011107.  LOCATED AND DRILLED REPAIR DOUBLER IAW SRM 57-10-00 FIG 85.  INSTALLED ASSY PARTS IAW SRM 51-31-01.  REINSTALLED T/E WEDGE IAW SRM 51-31-01.  PREP AND PAINTED LT WING I/B FLAP UPPER O/B IAW SRM 51-21-02.
